JOURNAL BROWSE
Search
Advanced SearchSearch Tips
INTEGRALLY CLOSED MODULES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 33, Issue 3,  2011, pp.425-430
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2011.33.3.425
 Title & Authors
INTEGRALLY CLOSED MODULES
Cho, Yong-Hwan;
  PDF(new window)
 Abstract
In this paper, we find some properties on integrall closed modules.
 Keywords
integrally closed modules;faithful modules and multi-plication modules;
 Language
English
 Cited by
 References
1.
M.Alkan,B.Sarac,Y.Tiras., Dedekind Modules, Comm.in Algebra vol 33 (2005), 1617-1626. crossref(new window)

2.
M.M.Ali., Invertibility of Multiplication Modules II, New Zealand J. of Math. vol 39 (2009), 45-64.

3.
Z.E.Bast and P.F.Smith, Multiplication Modules, Comm.in Algebra vol 16(4) (1988), 755-779. crossref(new window)

4.
Y.H.Cho and Y.H.Kim., On Multiplication Modules(V), Honam Math.J vol 30(2) (2008), 363-368. crossref(new window)

5.
R.Y.Sharp., Steps in Commutative Algebra, Cambridge University Press (1990).